MathSciNet Relay Station
MathSciNet bibliographic data
MR978619 46L80 (19K99 46L55 58F11)
Putnam, Ian F. The $C^*$-algebras associated with minimal homeomorphisms of the Cantor set. Pacific J. Math. 136 (1989), no. 2, 329–353.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement